# SDR AALA20001853

- Difficulty date: October 13, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT HORIZ STAB UPPER REAR SPAR CHORD CORRODED OUTBOARD END, 9 INCHES BY .375 INCH.  REMOVED CORROSION AND INSTALLED DOUBLER PER ESO 11967, DATED 10/10/2000.  (M)
